# SDR DHL2006809523

- Difficulty date: August 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: T/E Flap
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD VANE SLOT HOLES ELONGATED STA XILD 7095.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-12-06, EO NR AST060701 DATED 07-07-06.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW EO NR AST060701.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001, NO CRACK OR CORROSION FOUND.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.071") INTERNAL DOUBLER (AL7075T6 0.050") AND FILLER (AL7075T6 0.063") IAW EO NR AST060701.  CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL DOUBLER AND REPAIR DOUBLER INNER FACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW EO NR AST060701, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
